# SDR AALA20140114003

- Difficulty date: January 14, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 72,447 hours, 25,790 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: BACH8C06RN0244B
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

MIA CREW REPORTED LT HAND HYD RESERVOIR ANNUNCIATOR LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND HYD PRESSURE LINE TO RT GEAR TILT ACTUATOR LEAKING. REPLACED HYD LINE.  SYSTEM GND CHECKED NORMAL OPERATION CLOSED.
